International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 1, Pages 163-168
Fully fuzzy prime semigroups
Department of Mathematics, Quaid-i-Azam University, Islamabad 45320, Pakistan
Received 25 March 2004
Copyright © 2005 M. Shabir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We characterize those semigroups for which each
fuzzy ideal is prime. We also characterize those semigroups for
which each fuzzy right ideal is prime.